Obstructions to directed embeddings of Eulerian digraphs in the plane

Craig Paul Bonnington, Nora Hartsfield, Jozef Siran

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

A 2-cell embedding of an Eulerian digraph in a closed surface is said to be directed if the boundary of each face is a directed closed walk in G. We prove Kuratowski-type theorems about obstructions to directed embeddings of Eulerian digraphs in the plane.
Original languageEnglish
Pages (from-to)877 - 891
Number of pages15
JournalEuropean Journal of Combinatorics
Volume25
Issue number6
DOIs
Publication statusPublished - 2004
Externally publishedYes

Cite this